# SDR DALA2023100608219

- Difficulty date: October 4, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 48,048 hours, 41,272 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON FRAME CLIP STA Y=655 LONGERON 29R AND 29L AT FWD CARGO COMPARTMENT. SUMMARY OF NRC 00213: CORROSION LEVEL 2. FRAME CLIP ON STA Y=655 LONGERON 29R AND 29L AT FWD CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-05-0G AND 51-41-02-0G. (LP #0001174)
